The sensitivity of MLE to measurement error
David Levine
Journal of Econometrics, 1985, vol. 28, issue 2, 223-230
Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(85)90121-6
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Sensitivity of MLE to Measurement Error (1985) 
Working Paper: The Sensitivity of MLE to Measurement Error (1982) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:28:y:1985:i:2:p:223-230
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().